A Class of Integrable Non-QRT Mappings and Their Deautonomisation - IN2P3 - Institut national de physique nucléaire et de physique des particules Access content directly
Journal Articles Letters in Mathematical Physics Year : 2016
No file

Dates and versions

in2p3-02025127 , version 1 (19-02-2019)

Identifiers

Cite

Alfred Ramani, Basile Grammaticos. A Class of Integrable Non-QRT Mappings and Their Deautonomisation. Letters in Mathematical Physics, 2016, 106 (3), pp.433-444. ⟨10.1007/s11005-016-0822-1⟩. ⟨in2p3-02025127⟩
0 View
0 Download

Altmetric

Share

Gmail Mastodon Facebook X LinkedIn More